Body getting used to T3

I've been on a combined dose of t3 (10mg) and t4 (100mg) since December and initially felt great. Recently I have noticed that I am getting more tired, aches and pains are returning, putting on weight (despite eating lots of salad) and getting tears again.

Could it be that your body gets used to the dosing and need an increase? If so, would it best to increase the t3 dose or the t4? Am going to see my Endo at the end of March (and as always), want to go armed with the right information

Thanks for any advise xx

4 Replies

  • Ideally you should have had a blood test around six weeks after the addition of T3 to check your levels. So if you haven't had one I would get one before either increasing T3 or T4, I would go for increasing the T3 as T3 made me so much better.

  • Bradley, I felt as though the T3 was wearing off after initially feeling much better on it and felt better again when I increased dose. Ideally you will have a blood test before increasing dose and you can get private tests from Blue Horizon or Genova via

  • Thanks for up it comments! I had a blood test in January and levels were all ok and I felt ok but it's changed in the last few weeks so wondering if my body has got used to the change in meds and therefore needs more now!

    Need to know whether I should ask to increase t3 or t4 meds?

  • Difficult to reply to you without seeing your labs. Have you got a copy of your last test? Always, always ask for a print-out of any blood tests you have - with ranges - it is your legal right to have them.

    Was it your doctor that told you they were 'ok'? 'OK' is not good enough. You want 'optimal'. But your doctor doesn't know that! He thinks that anything in range 'ok'. That's why you have to continually check up on him if you want to get well.

    Hugs, Grey

You may also like...